# SDR CA980916056

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 82970010355
- Condition: Leaking
- Location: Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EMERGENCY BRAKE PRESSURE LINE IN THE NUMBER ONE NACELLE FOUND LEAKING.
